# SDR DALA2025122309390

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,812 hours, 33,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: L5113RP
- Condition: Out Of Limits
- Location: Zone 800
- Part time: 34,192 hours, 15,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR SLIDE OUT OF LIMITS.   R & R R2 DOOR SLIDE IAW AMDS W/C 2566-9001-2R. (7887676)
